MAUDE Adverse Event Report: BERCHTOLD GMBH & CO. KG OPERON D860 SEAT,CFK,STAINLESS,POWERDRV; TABLE, OPERATING-ROOM, ELECTRICAL

BERCHTOLD GMBH & CO. KG OPERON D860 SEAT,CFK,STAINLESS,POWERDRV; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number OT 8602165
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after procedure started, when putting patient in reverse trendelenburg, the bed malfunctioned, and the control command button failed to work properly.Patient was transferred to another bed to finish procedure.No harm to patient.Bed removed from service.There were no reported adverse consequences due to the delay or any reported patient injury.
 
Additional Manufacturer Narrative
It was reported that after procedure started, when putting patient in reverse trendelenburg, the bed malfunctioned, and the control command button failed to work properly.Patient was transferred to another bed to finish procedure.No harm to patient.Bed removed from service.Since there was a delay in procedure and that the patient had to be transferred to another bed with possibility that this occurred while there was organ exposure, a conservative malfunction will be filed.If any further information is received, a supplemental will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
It was reported by the customer that on (b)(6) 2022 that "after procedure started, when putting patient in reverse trendelenburg, bed malfunctioned and control command button failed to work properly.Pt transferred to another bed to finish procedure.No harm to patient.Bed removed from service.Vendor contacted to evaluate and repair.Fda safety report id# (b)(4).".The customer ordered a new hand pendant for the table and completed the repair in house.There was reported patient involvement but no report of patient injury or adverse event.Manufacture date is not known.
 
Event or Problem Description
It was reported that after procedure started, when putting patient in reverse trendelenburg, the bed malfunctioned, and the control command button failed to work properly.Patient was transferred to another bed to finish procedure.No harm to patient.Bed removed from service.There were no reported adverse consequences due to the delay or any reported patient injury.Please note the initial report was determined when it was currently unknown whether or not there was organ exposure when the issue occurred and so a conservative malfunction was filed.However, per additional information received, it has been confirmed that there was no organ exposure when this issue occurred.Therefore making this event not reportable.
 
Additional Manufacturer Narrative
It was reported by the customer that on (b)(6) 2022 that "after procedure started, when putting patient in reverse trendelenburg, bed malfunctioned and control command button failed to work properly.Pt transferred to another bed to finish procedure.No harm to patient.Bed removed from service.Vendor contacted to evaluate and repair.Fda safety report id# (b)(4).".The customer ordered a new hand pendant for the table and completed the repair in house.There was reported patient involvement but no report of patient injury or adverse event.Please note the initial report was determined when it was currently unknown whether or not there was organ exposure when the issue occurred and so a conservative malfunction was filed.However, per additional information received, it has been confirmed that there was no organ exposure when this issue occurred.Therefore making this event not reportable.Manufacture date is not known.H3 other text : 81.

Brand Name
OPERON D860 SEAT,CFK,STAINLESS,POWERDRV
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BERCHTOLD GMBH & CO. KG
ludwigstaler strasse 25
tuttlingen CA 78532
GM  78532
Manufacturer (Section G)
BERCHTOLD GMBH & CO. KG
ludwigstaler strasse 25
tuttlingen CA 78532
GM   78532
Manufacturer Contact
volker hornscheidt
ludwigstaler strasse 25
tuttlingen, CA 78532
GM   78532
4087542000
MDR Report Key15889876
Report Number0008010153-2022-00011
Device Sequence Number17514389
Product Code GDC
UDI-Device Identifier07613327170122
UDI-Public07613327170122
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberOT 8602165
Device Catalogue NumberOT 8602165
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/31/2022
Supplement Date Received by Manufacturer10/31/2022
10/31/2022
Initial Report FDA Received Date11/30/2022
Supplement Report FDA Received Date02/04/2023
05/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown